Download Arbeiten zur deskriptiven Mengenlehre (Mathematische by A.A. Ljapunow, E.A. Stschegolkow and W.J. Arsenin PDF
By A.A. Ljapunow, E.A. Stschegolkow and W.J. Arsenin
Read or Download Arbeiten zur deskriptiven Mengenlehre (Mathematische Forschungsberichte, 1) PDF
Similar mathematics books
- Seminaire Bourbaki, 32, 1989-1990 - Exp.715-729
- Orthogonal Polynomials and Continued Fractions: From Euler's Point of View (Encyclopedia of Mathematics and its Applications)
- Shapes And Designs
- Conceptual Mathematics: A First Introduction to Categories
- Fuzzy Interval Matrices, Neutroscopic Interval Matrices and Applns
Extra resources for Arbeiten zur deskriptiven Mengenlehre (Mathematische Forschungsberichte, 1)
139, 107-145 (1985). 125. A. Maugeri, "A Partial HSlder regularity for the derivaties of order (m - i) of solutions to 2m order quasilinear parabolic system with linear growth," Boll. Unione Mat. , C i, No. 1 (1982), pp. 177-191. 126. G. I. Minty, "Monotone (nonlinear) operators in Hilbert space," Duke Math. , 2-9, No. 3, 341-346 (1962). 2606 127. G. I. Minty, "On a 'monotonicity' method for the solution of non-linear equations in Banach spaces," Proc. Nat. Acad. Sci. USA, 50, No. 6, 1038-1041 (1963).
Besov, V. P. ll'in, and S. M. Nikol'skii, Integral Representations of Functions and Imbedding Theorems [in Russian], Nauka, Moscow (1975). N. M. Bokalo, "A problem of Fourier for quasilinear parabolic equations," Usp. Mat. Nauk, 39, No. 4, 128 (1984). N. M. Bokalo, "Uniqueness of the solution of a problem without initial conditions for nonlinear parabolic equations," Usp. Mat. Nauk, 41, No. 5, 163-164 (1986). M. M. Vainberg, "New principles in the theory of nonlinear equations," Usp. Mat. Nauk, 15, No.
K. I. Khudaverdiev and N. A. Adzhalova, "Classical solvability in the large of a multidimensional mixed problem for a class of fourth order nonlinear parabolic equations," Studies onl Differential Equations [in Russian], Baku (1984), pp. 10-29. Dyk Van Chan, Nonlinear Differential Equations and Function Spaces of Infinite Order [in Russian], Izd. BGU, Minsk (1983). A. E. 29, Inst. Mat. AN UkrSSR, Kiev (1986). -P. Aubin, "Un th~or~me de compacit6," C. R. Acad. , 256, No. 5044 (1963). V. Barbu, Semigruppuri de contractii nelieare in spatii Banach, Acad.